Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 10 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 10 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access     Request Permissions
The April meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 18 (1912), 485-493
More Information
Full-text PDF Free Access     Request Permissions
Proof of a theorem due to Picard
W. R. Longley.
Bull. Amer. Math. Soc. 18 (1912), 493-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559246
Arithmétique Générale
E. Dumont.
Bull. Amer. Math. Soc. 18 (1912), 508-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559248
Notes
Bull. Amer. Math. Soc. 18 (1912), 519-521
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 18 (1912), 521-527
More Information
Full-text PDF Free Access     Request Permissions
Twenty-first annual list of papers
Bull. Amer. Math. Soc. 18 (1912), 528-534
More Information
Full-text PDF Free Access     Request Permissions
Index to volume XVIII
Bull. Amer. Math. Soc. 18 (1912), 535-541
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Traité de Physique, by O. D. Chwolson.
Reviewer: Edwin B. Wilson
Bull. Amer. Math. Soc. 18 (1912), 497-508
Review information
Full-text PDF Free Access
The Theory of Determinants in the Historical Order of Development. Volume II: The period 1841 to 1860, by Thomas Muir.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 18 (1912), 512-513
Review information
Full-text PDF Free Access
An Introduction to the Lie Theory of One-Parameter Groups with Applications to the Solution of Differential Equations, by Abraham Cohen.
Reviewer: E. J. Wilczynski
Bull. Amer. Math. Soc. 18 (1912), 514-515
Review information
Full-text PDF Free Access
Abriss der Algebra der Logik, by Eugen Müller.
Reviewer: L. I. Neikirk
Bull. Amer. Math. Soc. 18 (1912), 515-517
Review information
Full-text PDF Free Access
Cours d' Astronomie. Première Partie: Astronomie théorique, by H. Andoyer.
Reviewer: Kurt Laves
Bull. Amer. Math. Soc. 18 (1912), 517-519
Review information
Full-text PDF Free Access